# SDR FDEA202401300131

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A2557381120200
- Condition: Deformed
- Location: Frms 59a-61 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CHECK FOUND AFT CGO FR59A~FR61 STR28 A PLATE DEFORMED. REPLACED THE PLATE WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE 2 AND 51-40-21-  001, PARA 6, PAGE 7B-PAGE 23.
